⚠️ Toxic drug alert for Prince George…
There has been an increase in overdose events in Prince George and Northern Health has issued an Toxic Drug Alert for the city. The reported substance is being sold as dope, light green pebbles or chunks that break into granules and a dark blue rocky substance.
This substance is highly toxic, causes heavy and prolonged sedation. Overdoses are happening when the substance is smoked and injected.
For your safety
- Get overdose prevention, recognition, and response training; carry naloxone
- Don’t use alone. Make a plan and tell a buddy who can call for help if needed
- If you plan to use alone, use the Lifeguard or BeSafe app available free on the app store or on Toward the Heart website
- Know your tolerance. If you are sick or had a time of abstinence or reduced use, use much less
- Don’t mix drugs or mix drugs with alcohol
- Test a small amount first and go slow
- Use in an OPS if possible (see Prince George locations listed below)
- Access fentanyl drug checking where available (OPS sites)
- Call 9-1-1 or your local emergency number right away if someone overdoses
Local overdose prevention sites (OPS)
- Needle Exchange, 1108 3rd Ave, Prince George
- Two Doors Down, 1126 3rd Ave, Prince George
This article is brought to you Ad Free courtesy of PJXM News.